# SDR CA111209006

- Difficulty date: December 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 35,322 hours
- Engine: Ge CF343A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 601R6240121
- Condition: Cracked
- Location: Fuel System
- Part time: 35,317 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CENTER FUEL TANK WAS FUELED TO MAX CAPACITY, 5005 POUNDS.  ACFT WAS PARKED IN HANGAR & FUEL WAS NOTED TO BE DRIPPING FROM LT AFT FACE OF MLG WW FWD BULKHEAD JUST TO LT OF ACFT CTR LINE.  FURTHER INVESTIGATION REVEALED THE LEAK WAS COMING THROUGH THE BACK SHELL PN MPE1QA, BULKHEAD JUNCTION, WHICH FEEDS ELEC, THE NR 1 ENG BOOST PUMP.  THE FUEL WAS EXPOSED TO THE WIRES WITHIN TUBE PN 601R62401-21, BECAUSE OF A CRACKED FLARE AT THE NR 1 ENG FUEL BOOST PUMP CANISTER.  PLEASE REFER TO THE PICTURES ATTACHED.  NO OTHER PARTS WERE FOUND TO BE DEFECTIVE.  ACFT WAS REMOVED FROM SERVICE & POWER LOCKOUT PROCEDURES WERE IMMEDIATELY CARRIED OUT.  TUBE ASSEMBLY REPLACED.  LEAK CHECKS COMPLETED.
